| Model Number |
802100 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that none of the insertion trays had water inside the syringes to blow up the balloon in order to anchor the foley catheter in place.
Event or Problem Description
Additional Manufacturer Narrative
Per additional information received, there was no allegation against a bd device.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.